# SDR YTRA2013032613085

- Difficulty date: March 16, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N410RL
- Make and model: Bell 206L-4
- Aircraft serial: 52310
- Aircraft time: 6,330 hours, 8,249 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 206040535109
- Part serial: MO177
- Condition: Mismanufactured
- Location: Main Rotor
- Part time: 10 hours, 44 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON INSPECTION NOTED THAT PC LINKS WERE NOT PROPERLY ALIGNED.  IN THE COURSE OF THE INVESTIGATION NOTED THAT MAST POLE MASTER SPLINE AND DRIVE LINK COLLAR SET NOTCH WERE NOT AT THE CORRECT ANGULAR ORIENTATION.  REMOVED MAST POLE AND CONTACT BHT.
